# SDR SWAA030671

- Difficulty date: March 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 48,008 hours, 40,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED (7 EA) AT BS 178, BETWEEN LBL 6 & RBL 12.  REPAIRED BULKHEAD WEB PER SRM.
